T Nation

'Stuck' in Nolva


Hi there.

After doing a 12 week cycle of test prop (@500mg/week) and some winny & proviron the last 6 weeks i started the PCT. Which consisted of the typical 40/40/20/20 protocol.

However it was the PCT went harder than i thought and i didn't really "recover" until the 2nd-3rd week of the pct (at the 3rd week i increased the nolva to 60mg/day, no emotional issues as far as i can tell). By recovering I mean that my testicles regained their size and my mood and libido where good.

However, when i try to taper down the nolva i start feeling shitty again, (loss of libido, feeling depressed, etc.) I'm on week "5" of PCT and i honestly don't know what to do to stabilize my hormonal balance. I have some letro left that i thought i can use to prevent some estrogen rebound happening, but i'm not really sure about it.

So any advice on how to overcome this situation?

Thanks in advance.

PS: Just for my curiosity sake, if with the nolva my balls regained their size, and my mood and libido became good again, this means that i have a high possibility of recover fine from the cycle?